# SDR F3LA2023021600021

- Difficulty date: January 27, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 07575
- Aircraft time: 18,250 hours, 7,741 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Track
- Part number: D313520920000
- Condition: Corroded
- Location: Zone 200
- Part time: 18,250 hours, 7,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:REFERENCE AIRBORNE/PEMCO N/R 13378.0561. SEAT TRACK -Y1292 CORRODED AT FRAME 20.
CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK -Y1292@FR20 PER A321 SRM 51-72-11-911-001./END/
